Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 3, Pages 469-480

Biharmonic eigen-value problems and Lp estimates

Department of Mathematical Sciences, Northern Illinois University, DeKalb, IL 60115, USA

Received 21 March 1989; Revised 20 October 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaitan P. Gupta and Ying C. Kwong, “Biharmonic eigen-value problems and estimates,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 469-480, 1990.